Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering with NAFLD, high SGPT, SGOT, cholesterol, no change in levels even after taking medicines. Am I taking the right medications?

sir i am suffering with NAFLD since last three years my SGPT level is 100, SGOT is 80, TG is 235, and cholestrol is 190. sir my mother is also suffering with same problem, i am taking medicine (1) Udiliv 300mg two times a day (2) Heptral 400 mg Two times a day (3) Atorlip-F one tablet aday since last six months still my lipid profile is not correct kindly advice me is my medicine is OK.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi, for NAFLD you need to take medications to lower your bad cholesterol. Atorlip-F is a good medication for it, however you may need a higher dose of the medication. Udiliv and Heptral are not great drugs for NAFLD.
Keep in mind that the best treatment for NAFLD is exercise and DIET. If you are overweight you need to lose weight, and try to get to a BMI of around 25. You also need to avoid alcohol.
Hope that helps.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor